Alert archive / Iowa / Wind Chill Advisories in 2015

Wind Chill Advisory 4, NWS Quad Cities, IA

February 14, 20158 counties in Illinois; 13 counties in Iowa

NWS Quad Cities, IA issued this wind chill advisory at Feb 14, 2015, 3:07 AM CST for 8 counties in Illinois; 13 counties in Iowa. It took effect at Feb 14, 2015, 9:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 3:07 AM CST (09:07 UTC)
In effect from
Feb 14, 2015, 9:00 PM CST
Expired
Feb 15, 2015, 5:26 AM CST
In force
8 hr
Issued by
NWS Quad Cities, IA
All 21 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Muscatine County, IA, Scott County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 35 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WWUS43 KDVN 140907
WSWDVN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 AM CST SAT FEB 14 2015

...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW
ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME
WIND WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO.

IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-141715-
/O.NEW.KDVN.WC.Y.0004.150215T0300Z-150215T1500Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...
HENNEPIN
307 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST SUNDAY.

* TIMING...STARTING AROUND 9 PM AND CONTINUING UNTIL MID MORNING
  ON SUNDAY.

* WIND CHILL READINGS...AS LOW AS 24 BELOW.

* TEMPERATURES...10 BELOW TO 1 ABOVE ZERO.

* WINDS...NORTH 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST
BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST
VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. 
FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS.

&&

$$
4 follow-up statements
157 
WWUS43 KDVN 142116
WSWDVN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CST SAT FEB 14 2015

...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW
ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND STEADY
WINDS WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO.

IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-150530-
/O.CON.KDVN.WC.Y.0004.150215T0300Z-150215T1500Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...
HENNEPIN
316 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY...

* TIMING...STARTING AROUND 9 PM AND CONTINUING UNTIL MID MORNING 
  ON SUNDAY.

* WIND CHILL READINGS...20 TO 25 BELOW.

* TEMPERATURES...LOWS IN THE SINGLE DIGITS BELOW ZERO.

* WINDS...NORTH AT 5 TO 10 MPH WITH GUSTS OF 15 TO 20 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST
BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST
VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN.
FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS.

&&

$$
446 
WWUS43 KDVN 150301
WSWDVN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CST SAT FEB 14 2015

...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW
ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND
STEADY WINDS WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW
ZERO.

IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-151115-
/O.CON.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...
HENNEPIN
901 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* TIMING...LATE THIS EVENING THROUGH MID MORNING ON SUNDAY.

* WIND CHILL READINGS...20 TO 25 BELOW.

* TEMPERATURES...LOWS IN THE SINGLE DIGITS BELOW ZERO.

* WINDS...NORTH AT 5 TO 10 MPH.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST
BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST
VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN.
FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS.

&&

$$
303 
WWUS43 KDVN 150907
WSWDVN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 AM CST SUN FEB 15 2015

...DANGEROUS WIND CHILLS POSSIBLE THIS MORNING...

.ARCTIC AIR HAS RESULTED IN TEMPERATURES AT OR BELOW ZERO. THE
COMBINATION OF VERY COLD TEMPERATURES AND STEADY WINDS MAY RESULT
IN DANGEROUS WIND CHILLS APPROACHING 20 BELOW ZERO.

IAZ040>042-051>054-063>068-ILZ009-015>018-151015-
/O.CAN.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-WHITESIDE-ROCK ISLAND-HENRY IL-
BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN
307 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
WIND CHILL ADVISORY.

CLOUD COVER HAS KEEP TEMPERATURES WARMER OVERNIGHT. THUS THE WIND
CHILL ADVISORY HAS BEEN CANCELED.

$$

ILZ001-002-007-151500-
/O.CON.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/
JO DAVIESS-STEPHENSON-CARROLL-
INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL
307 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING SUNDAY.

* WIND CHILL READINGS...AS LOW AS 20 BELOW.

* TEMPERATURES...AROUND 5 BELOW.

* WINDS...NORTH 5 MPH OR LESS.

* IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS 
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST
BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST
VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN.
FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS.

&&

$$
472 
WWUS43 KDVN 151126
WSWDVN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 AM CST SUN FEB 15 2015


ILZ001-002-007-151230-
/O.CAN.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/
JO DAVIESS-STEPHENSON-CARROLL-
INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL
526 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
WIND CHILL ADVISORY.

CLOUD COVER HAS KEEP TEMPERATURES WARMER OVERNIGHT. THUS THE WIND
CHILL ADVISORY HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 11:38 PM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Feb 13, 11:38 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1138 PM CST FRI FEB 13 2015

.SYNOPSIS...
ISSUED AT 300 PM CST FRI FEB 13 2015

LATEST SFC ANALYSIS WAS INDICATING LOW PRESSURE OVER NORTHEASTERN LK
SUPERIOR...ATTACHED TO ARCTIC FRONT DRAPING DOWN ACRS THE NORTH HALF
OF MN AND BACK UP NORTHWESTWARD BISECTING ND. SOUTHWESTERLY LLVL
FLOW TO THE SOUTH OF THAT FEATURE CONTINUE TO BOOST TEMPS WITH HIGHS
STILL PROJECTED TO BE BY LATE AFTERNOON LOCALLY...SNOW-LESS AREAS OF
THE CENTRAL PLAINS IN THE 50S AND 60S. ALOFT...PERSISTENT
NORTHWESTERLIES SHUTTLING THE NEXT MAIN UPSTREAM VORT DROPPING OWN
ACRS FROM THE NW HIGH PLAINS...TO EASTERN KS WITH IT/S EFFECTS
REAMING TO THE WEST OF THE CWA THRU THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 300 PM CST FRI FEB 13 2015

TONIGHT...UPSTREAM ARCTIC FRONT WILL LOOK TO SURGE THRU THE
NORTHWESTERN 2/3S OF THE CWA BY MIDNIGHT...AND THRU THE REST OF THE
CWA BY 3 AM CST. THE MAIN UPPER LOW/STRONG VORT MAX CURRENTLY SEEN
ON WATER VAPOR IMAGERY ACRS THE WESTERN HUDSON BAY REGION...WILL
DIG DOWN ACRS THE HEART OF THE GRT LKS BY MIDDAY SAT. BRUNT OF DEEP
FORCING OFF THIS PROCESS TO KEEP THE MAIN ORGANIZED SNOW PRODUCERS
OFF TO THE EAST/NORTHEAST OF THE LOCAL AREA OVERNIGHT...BUT SECONDARY
WEAKER VORT TO SWEEP OVERHEAD LATE TONIGHT POST-FRONTALLY. LIFT OFF
THIS WAVE COMBINED WITH BUILDING LLVL INSTABILITY/STEEPENING LAPSE
RATES MAY ALLOW FOR INCREASING LATE NIGHT SNOW SHOWER DEVELOPMENT
AFTER MIDNIGHT FROM NW-TO-SE...BUT COVERAGE WILL LOOK TO BE SPOTTY
AND WILL COVER WITH LOW POPS. NORTHWESTERLY WINDS TO START TO REALLY
GUST AFTER 2 AM...WITH SOME ISALLOBARIC PRESSURE RISE SURGE
ENHANCEMENT EXPECTED POST-FRONTALLY FOR A FEW HRS POSSIBLY DRIVING
GUSTS TO OVER 40 MPH. TEMPS HELD UP THIS EVENING AHEAD OF THE
FRONT...WILL START TO DROP SHARPLY AFTER MIDNIGHT WITH LOWS OCCURRING
IN STOUT COLD AIR ADVECTION RIGHT AT 6 AM CST SAT MORNING.

SATURDAY...BRUNT OF FORCING AND DEEP TROP FOLD TO AT LEAST H7 MB
CONTINUE TO DIG SOUTHWARD JUST OFF TO THE EAST OF THE DVN CWA ACRS
WI INTO NORTHEASTERN IL. BUT SECONDARY AREA OF ISOLATED TO SCTRD
SNOW SHOWERS WILL BE ONGOING AND PUSHING ACRS THE SOUTHERN THIRD TO
HALF OF THE DVN CWA SAT MORNING THROUGH 15Z OR 16Z. NORTH TO
NORTHWEST WINDS NOT ALL THAT FAR OFF ADVISORY LEVELS OF SUSTAINED 20-
30 AND GUSTS OVER 40 MPH FOR MUCH OF THE MORNING INTO EARLY AFTERNOON
BEFORE STARTING TO DECREASE AS THE AFTERNOON PROGRESSES. WITH MORNING
LLVL INSTABILITY...THERE MAY BE THE SNOW STREAK/SNOW SHOWER ROWS
PHENOMENA TAKING PLACE...AND AREAS THAT MANAGE TO GET IN UNDER SUCH
AN OCCURRENCE MAY GET A TENTH OR TWO OF SNOW ACCUMULATION. OTHERWISE
HIGH TEMPS TO OCCUR AT 6AM-9AM WITH FALLING TEMPS THE REST OF THE
DAY. AMBIENT TEMPS DIPPING INTO THE SINGLE DIGITS TO LOW TEENS WITH
SUCH STRONG WINDS WILL MAKE FOR WIND CHILLS OF 15 TO NEAR 20 BELOW
LATER IN THE DAY FOR MUCH OF THE NORTHERN HALF OR A BIT MORE OF THE
DVN CWA. AFTER THE CLOUDS AND SNOW SHOWERS CLEAR...SOME SUNSHINE WILL
BE POSSIBLE SAT AFTERNOON AS ARCTIC RIDGE AXIS PLOWS IT/S WAY DOWN
ACRS CENTRAL IA.

.LONG TERM...(SATURDAY NIGHT THROUGH NEXT FRIDAY)
ISSUED AT 300 PM CST FRI FEB 13 2015

BITTERLY COLD WEATHER WILL CONTINUE FROM SATURDAY NIGHT THROUGH
SUNDAY NIGHT...AS ARCTIC AIR SPREADS SOUTH OVER OUR LARGELY SNOW
COVERED CWA. THIS WILL BE A WIND CHILL SITUATION SATURDAY NIGHT AND
SUNDAY MORNING...AS LOWS IN THE -10 TO -5 RANGE COMBINE WITH WINDS
OF 8 TO 15 MPH...TO BRING WIND CHILLS OF -15 TO -25 TO THE NORTH 1/2
OR SO. THE SOUTH WILL BE -10 TO -18...AND AN ADVISORY STILL APPEARS
LIKELY TO BE NEEDED FROM SATURDAY EVENING THROUGH SUNDAY 10 AM.

HIGHS WILL BE COLD SUNDAY...IN THE SINGLE DIGITS AND
TEENS...FOLLOWED BY WEAK MODERATION MONDAY AS A FRONT GLIDES THROUGH
THE REGION WITH LITTLE FORCING THIS FAR NORTH. THIS MAINLY DRY FROPA
SHOULD USHER IN MORE ARCTIC AIR...WITH HIGHS THROUGH WEDNESDAY IN
THE SINGLE DIGITS TO UPPER TEENS.  THURSDAY AND FRIDAY WILL SEE MORE
MODERATION AGAIN...BUT STILL NEAR TO BELOW NORMAL AS FLOW ALOFT
BECOMES BRIEFLY ZONAL. THAT PATTERN COULD IF IT OCCURS...BRING SOME
RAIN OR SNOW THREAT TO THE REGION BY NEXT WEEKEND. UNTIL THEN...THE
FORECAST IS MAINLY DRY...THOUGH A FLURRY IS POSSIBLE IN THIS COLD
AIR MASS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1132 PM CST FRI FEB 13 2015

VARIABLE CLOUDINESS EXPECTED THE NEXT 18 HOURS WITH MOSTLY VFR CONDITIONS
WITH PERIODS OF MVFR FROM CIGS 2-3K AGL AND SCATTERED FLURRIES WITH
VISIBILITIES 3-6 MILES AS A STRONG ARCTIC FRONT PASSES. WINDS TO INCREASE
NEXT FEW HOURS TO 20 TO 30 KTS WITH SOME HIGHER GUSTS AROUND 35 KTS
POSSIBLE SATURDAY AS STRONG AND QUITE COLD ARCTIC HIGH PRESSURE MOVES
IN.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...ERVIN
AVIATION...NICHOLS
Hazardous weather outlook, Feb 13, 3:35 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION...
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 PM CST FRI FEB 13 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
335 PM CST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

WINDS WILL BECOME NORTHWESTERLY AND GUST FROM 30 MPH TO NEAR 40 MPH
LATE TONIGHT AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG NORTH TO NORTHWEST WINDS WILL GUST FROM 35 TO OVER 40 MPH
SATURDAY MORNING THROUGH EARLY AFTERNOON BEFORE DIMINISHING. WIND
CHILLS WILL RANGE FROM 10 BELOW...TO NEAR 20 BELOW ZERO ACROSS MUCH
OF THE OUTLOOK AREA SATURDAY.

SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING...BITTER COLD WIND
CHILLS FROM 20 BELOW TO 28 BELOW ZERO ARE EXPECTED NORTH OF
INTERSTATE 80.

BITTER COLD TEMPERATURES OF 20 BELOW OR COLDER ARE POSSIBLE AGAIN
OVER THE AREA TUESDAY NIGHT INTO EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

12

Nearby

Wind Chill Advisories in Iowa, 2015Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.